On mesh generation for
singular perturbation problems
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_29,
author = {Vulanovi\'c Relja and Ovcin Zorana},
title = {On mesh generation for
singular perturbation problems},
journal = {Novi Sad Journal of Mathematics},
pages = {331-340},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_29/}
}
Vulanović Relja; Ovcin Zorana. On mesh generation for singular perturbation problems. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_29/